Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 438, NWS Atlanta, GA

August 25, 2007Marion County, Taylor County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 25, 2007, 5:52 PM EDT for Marion County, Taylor County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 25, 2007, 5:52 PM EDT (21:52 UTC)
Expired
Aug 25, 2007, 6:30 PM EDT
In force
38 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties Marion County, GA, Taylor County, GA

The radar

The Robins AFB radar (KJGX), 103 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.9 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2007-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 40 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2007-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
40 J/kg
Mixed-layer CIN
-180 J/kg
Mixed-layer LCL
1019 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 252152
SVRFFC
GAC197-269-252230-
/O.NEW.KFFC.SV.W.0438.070825T2152Z-070825T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
552 PM EDT SAT AUG 25 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MARION COUNTY IN WEST CENTRAL GEORGIA
  SOUTHWESTERN TAYLOR COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 630 PM EDT

* AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 12 MILES
  NORTHEAST OF BUENA VISTA...MOVING SOUTH AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PUTNAM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3252 8429 3255 8445 3231 8460 3224 8442

$$
1 follow-up statement
000 
WWUS52 KFFC 252159
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 PM EDT SAT AUG 25 2007

GAC197-269-252230-
/O.CON.KFFC.SV.W.0438.000000T0000Z-070825T2230Z/
TAYLOR GA-MARION GA-
559 PM EDT SAT AUG 25 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHERN MARION AND SOUTHWESTERN TAYLOR COUNTIES...

AT 554 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
CHARING...MOVING SOUTH AT 5 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
TAZEWELL AND PUTNAM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3252 8429 3255 8445 3231 8460 3224 8442

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 3:56 PM EDT, 1 hour 56 minutes earlier.

Area forecast discussion, Aug 25, 3:56 PM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
356 PM EDT SAT AUG 25 2007

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
UPPER LEVEL RIDGE REMAINS SPLIT OVER OUR REGION THROUGH THE SHORT
TERM FORECAST PERIOD. UPPER LEVEL TR0UGH OVER THE GREAT LAKES AND
OHIO VALLEY DRIFTS SLOWLY EAST AND WEAKENS. BY MONDAY THE HIGH
CENTERS OVER THE SOUTHERN ROCKIES AND WESTERN ATLANTIC BEGIN BUILDING
BACK TOGETHER OVER THE SOUTHEASTERN U.S.. THIS SETUP PROVIDES
MINIMAL INHIBITION FOR CONTINUED...MAINLY DIURNAL...CONVECTION
THROUGH MONDAY. LOW LEVEL MOISTURE AND INSTABILITY REMAIN ADEQUATE
FOR PRETTY GOOD COVERAGE EACH AFTERNOON AND EVENING. SURFACE TROUGH
WILL LINGER OVER THE STATE WHICH WILL HELP PROVIDE SOME LOW LEVEL
SUPPORT FOR THUNDERSTORMS. ISOLATED SEVERE PULSE OR MULTI CELL CLUSTER
TYPE STORMS ARE POSSIBLE WITH THE MAX HEATING EACH DAY. WITH A VERY
FLAT WIND FIELD STORMS WILL ALSO BE FAIRLY SLOW MOVING PROVIDING AT
LEAST A FEW LOCATIONS WITH SOME MUCH NEEDED HEAVY RAIN EACH DAY...
ALTHOUGH WE WILL NEED A LOT MORE DAYS LIKE THIS TO PUT ANY MEANINGFUL
DENT IN OUR RAINFALL DEFICIT. TEMPERATURES WILL REMAIN WARM...BUT
AFTERNOON CLOUD COVER AND PRECIPITATION SHOULD KEEP US CLOSER TO
NORMAL THAN WE HAVE BEEN THE PAST COUPLE OF WEEKS.

.LONG TERM /TUESDAY THROUGH SATURDAY/...
IN THE EXTENDED FORECAST PERIOD...THE MERGED UPPER LEVEL RIDGE OVER
THE REGION WILL MAKE DIURNAL CONVECTION MORE SCATTERED IN NATURE FOR
THE FIRST HALF OF THE WEEK. TEMPERATURES WILL REMAIN ABOVE NORMAL
THROUGH THURSDAY. THE GFS IS DEVELOPING A SIGNIFICANT CHANGE IN THE
OVERALL PATTERN FOR THE LAST HALF OF NEXT WEEK AS THE UPPER LEVEL
FLOW BECOMES MORE AMPLIFIED WITH THE RIDGE SHIFTING WEST AND A FAIRLY
DEEP TROUGH DIGGING DOWN THE EAST COAST. THIS PUTS THE SOUTHEAST U.S.
IN COOLER NORTHWEST FLOW. THE GFS IS ALSO PUSHING A PRETTY STRONG
SURFACE RIDGE DOWN THE EAST COAST INTO NORTH GEORGIA. THIS WOULD MEAN
A WELCOME BREAK IN OUR ABOVE NORMAL TEMPERATURES IF IT ALL PANS OUT.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          71  94  71  93  72 /  30  30  30  20  20
ATLANTA         73  92  73  93  73 /  30  30  30  20  20
BLAIRSVILLE     67  83  67  85  67 /  30  40  30  20  20
CARTERSVILLE    70  92  68  92  70 /  30  40  30  20  20
COLUMBUS        74  93  74  94  74 /  40  30  30  30  30
GAINESVILLE     72  90  72  92  72 /  30  40  30  20  20
MACON           72  93  73  94  73 /  30  40  40  30  30
ROME            71  94  70  94  71 /  30  40  30  20  20
PEACHTREE CITY  69  91  67  92  69 /  30  30  30  20  20
VIDALIA         76  94  74  94  75 /  40  50  40  40  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

20
Hazardous weather outlook, Aug 25, 4:25 PM EDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
425 PM EDT SAT AUG 25 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
425 PM EDT SAT AUG 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED TO SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS
PORTIONS OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING.

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE PUSHING INTO THE LOWER MISSISSIPPI VALLEY
AND INTERACTING WITH A DEVELOPING SURFACE TROUGH ACROSS NORTH AND
CENTRAL GEORGIA THIS AFTERNOON.

.PRIMARY HAZARDS...
DAMAGING DOWN-BURST WINDS...FREQUENT CLOUD-TO-GROUND LIGHTNING AND
POSSIBLY SOME LARGE HAIL WILL BE THE MAIN HAZARDS ASSOCIATED WITH
ANY ISOLATED SEVERE STORMS THAT DEVELOP THIS AFTERNOON AND
EVENING. THE GREATER THREAT FOR SEVERE STORMS WILL BE ACROSS NORTH
AND CENTRAL GEORGIA BEFORE 10 PM THIS EVENING.

.DISCUSSION...
AN UPPER LEVEL DISTURBANCE IS PUSHING INTO THE LOWER MISSISSIPPI
VALLEY THIS AFTERNOON. AS THE DISTURBANCE INTERACTS WITH A WEAK
SURFACE TROUGH...SCATTERED THUNDERSTORMS ARE DEVELOPING ACROSS MUCH
OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON. MODERATE TO STRONG
INSTABILITIES COULD RESULT IN ANOTHER ROUND OF ISOLATED SEVERE
THUNDERSTORMS AS LIFTED INDICES HAVE DIPPED INTO THE -4 TO -7 RANGE
AND CAPES HAVE CLIMBED INTO THE 2500 TO 3500 RANGE. THE STORMS WILL
SAG SOUTHWARD ALONG OUTFLOW BOUNDARIES THROUGH THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE EACH DAY...MAINLY
DURING THE AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
ALTHOUGH SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME...
SPOTTERS SHOULD MONITOR THE LATEST INFORMATION THIS AFTERNOON AND BE
ALERT FOR THREATENING WEATHER.

SBK

In the hours before

Special weather statement, Aug 25, 3:19 PM EDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
319 PM EDT SAT AUG 25 2007

GAZ074-251945-
319 PM EDT SAT AUG 25 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
WASHINGTON COUNTY UNTIL 345 PM EDT...

AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DEEPSTEP...MOVEMENT IS NEARLY STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WASHINGTON COUNTY THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE SANDERSVILLE...DEEPSTEP...TENNILLE AND OCONEE.
BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Aug 25, 3:34 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
334 PM EDT SAT AUG 25 2007

GAZ075-252000-
334 PM EDT SAT AUG 25 2007

...SIGNIFICANT WEATHER ALERT FOR EXCESSIVE LIGHTNING IN GLASCOCK
COUNTY UNTIL 400 PM EDT...

AT 333 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GIBSON...MOVING SOUTHWEST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
GLASCOCK COUNTY THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE BASTONVILLE...MITCHELL...GIBSON...EDGE HILL AND
EDGEHILL. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON
ROADWAYS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Aug 25, 4:18 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
418 PM EDT SAT AUG 25 2007

GAZ061-252100-
418 PM EDT SAT AUG 25 2007

...SIGNIFICANT WEATHER ALERT FOR EXCESSIVE LIGHTNING IN HANCOCK
COUNTY UNTIL 500 PM EDT...

AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SHOULDERBONE...THIS THUNDERSTORM WAS NEARLY
STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH ACROSS PORTIONS
OF HANCOCK COUNTY THROUGH 500 PM EDT. SOME LOCATIONS WHICH WILL BE
AFFECTED BY THIS STORM INCLUDE SHOULDERBONE AND SPARTA. BRIEF HEAVY
DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Aug 25, 4:45 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
445 PM EDT SAT AUG 25 2007

GAZ107-108-252115-
445 PM EDT SAT AUG 25 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
WILCOX AND PULASKI COUNTIES UNTIL 515 PM EDT...

AT 444 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FINLEYSON...MOVING SOUTHEAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WILCOX AND PULASKI COUNTIES THROUGH 515 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE FINLEYSON AND PINEVIEW. BRIEF HEAVY
DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Aug 25, 5:44 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
544 PM EDT SAT AUG 25 2007

GAZ110>112-252230-
544 PM EDT SAT AUG 25 2007

...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN TELFAIR...WHEELER
AND MONTGOMERY COUNTIES UNTIL 630 PM EDT...

AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ALSTON TO SOUTHWEST OF LUMBER CITY...
MOVING SOUTH AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS TELFAIR...WHEELER AND MONTGOMERY COUNTIES THROUGH 630 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TOWNS...JORDAN...
SCOTLAND...HIGGSTON...ALSTON...UVALDA AND LUMBER CITY. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Aug 25, 5:49 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
549 PM EDT SAT AUG 25 2007

GAZ080-091-092-252230-
549 PM EDT SAT AUG 25 2007

...SIGNIFICANT WEATHER ALERT FOR HALF INCH HAIL AND 50 MPH WINDS IN
SCHLEY...TAYLOR AND MARION COUNTIES UNTIL 630 PM EDT...

AT 546 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CHARING...MOVING SOUTH AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE HALF INCH HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES
ACROSS SCHLEY...TAYLOR AND MARION COUNTIES THROUGH 630 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MAUK...CHARING...TAZEWELL...BUENA VISTA...WALLS CROSSING...DOYLE AND
PUTNAM. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 5:13 PM EDTSevere Thunderstorm WarningFFCEmanuel47 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.